Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 29, 2019, 7:35 PM CDT for Bowie County, Red River County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 7:35 PM CDT (00:35 UTC)
- Expired
- May 29, 2019, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bowie County, TX, Red River County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:02 PM CDT | TSTM WND GST 60 | 1 Wnw De Kalb, TX | WIND GUST ESTIMATED AT THE INTERSECTION OF HIGHWAY 259 AND HIGHWAY 82 ON THE WEST SIDE OF DEKALB. |
| May 29, 8:03 PM CDT | TSTM WND DMG | De Kalb, TX | A TREE WAS DOWN ON A POWER LINE AT THE INTERSECTION OF WEST FANNIN STREET AND SOUTH RUNNELS STREET IN DEKALB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
| May 29, 6:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
625
WFUS54 KSHV 300035
TORSHV
TXC037-387-300115-
/O.NEW.KSHV.TO.W.0070.190530T0035Z-190530T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
735 PM CDT Wed May 29 2019
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Bowie County in northeastern Texas...
Southeastern Red River County in northeastern Texas...
* Until 815 PM CDT.
* At 735 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Boxelder, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
Other locations impacted by this tornadic thunderstorm include Lydia,
Spring Hill and Harts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3355 9497 3350 9441 3329 9445 3337 9482
3338 9482 3338 9486 3340 9488 3338 9493
3339 9495 3340 9495 3339 9496 3340 9500
TIME...MOT...LOC 0035Z 281DEG 33KT 3345 9489
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
152 follow-up statements
885
WWUS54 KSHV 300052
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
752 PM CDT Wed May 29 2019
TXC037-387-300115-
/O.CON.KSHV.TO.W.0070.000000T0000Z-190530T0115Z/
Bowie TX-Red River TX-
752 PM CDT Wed May 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN BOWIE AND SOUTHEASTERN RED RIVER COUNTIES...
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dalby Springs, or along the Red River...Bowie
County line near the Lydia community, moving east at 35 mph. While
the rotation has weakened in the last few minutes, it could
strengthen once again and a tornado will be possible. If you live in
or near Dekalb, take cover immediately!
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3350 9441 3329 9445 3337 9482 3338 9482
3338 9486 3340 9488 3340 9489 3341 9489
3354 9485
TIME...MOT...LOC 0050Z 269DEG 31KT 3347 9473
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
15777
WWUS54 KSHV 300111
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
811 PM CDT Wed May 29 2019
TXC037-387-300120-
/O.EXP.KSHV.TO.W.0070.000000T0000Z-190530T0115Z/
Bowie TX-Red River TX-
811 PM CDT Wed May 29 2019
...THE TORNADO WARNING FOR SOUTHWESTERN BOWIE AND SOUTHEASTERN RED
RIVER COUNTIES WILL EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened and no longer
appears capable of producing a tornado. Therefore, the warning will
be allowed to expire. However, damaging winds and heavy rain are
still possible with these thunderstorms. A 60 mph wind gust was just
reported from these storms on the west side of Dekalb at 805 PM.
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Bowie County until 9 PM.
LAT...LON 3350 9441 3329 9445 3337 9482 3338 9482
3338 9486 3340 9488 3340 9489 3341 9489
3354 9485
TIME...MOT...LOC 0110Z 261DEG 19KT 3349 9460
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 29, 7:32 PM CDT, 3 minutes earlier.
Area forecast discussion, May 29, 7:32 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
732 PM CDT Wed May 29 2019
.UPDATE...
To headline new Tornado Watch 296 until 06Z/1 a.m. & AVIATION
&&
.SHORT TERM...
The SPC has bridged the old Tornado watch 293 into more of AR and
issued 296 keeping things covered for much of our area now
through the evening hours. Thunderstorms are lining up from near
Tyler to Mount Pleasant and nearing DeQueen. A lot of discrete
smalls coming together now is hopefully good news along with the
setting sun in an hour. /24/
&&
.AVIATION...
For the ArkLaTex, afternoon convection has kept just out of range,
but will overspread KTYR/KTXK soon. Beyond that, certainty
depends on cool pool of rain cooled air to help what is a very
weak cool front approaching. Southerly flow will keep TS active
overnight with the SVR threat diminishing after sunset. Overnight
activity will be tempoed for additional terminals upon approach
of the SQ line. SW winds at daybreak will veer to W/NW into the
afternoon as front eases over our area. Additional convection is
possible, but will be much weaker by comparison. /24/
&&
.PREV DISCUSSION... /issued 410 PM CDT Wed May 29 2019/
SHORT TERM.../Tonight through Thursday night/
Cloudy and cooler in the NW with mid to upper 70s in rainy areas,
but most of our area is in the mid to upper 80s with 90 at
Natchitoches at 90 now the hot spot. The SE surface winds and S/SW
aloft are presenting the tornado threat in our West with the cap
barely holding over SHV. However, the models indicating a slow
push into the heart of the area this evening and still with some
QLCS potential, but even the HRRR is a little less bullish now
compared to a couple of hours ago. The current tornado watch goes
until 8 pm, so depending on evolution of convection we could not
only wide down the tornado threat, but perhaps even the flooding
threat for the overnight. Stay tuned. We added a couple of
counties to the Tornado watch and pushed up the flash flood watch
start time.
A weak shift to NW will unfold mid to late morning helping to
further the pops and weather across much of the cwa. Thursday will
be cooler by comparison, but not less much muggy at least to
start. Patchy fog may also become a problem for wet spots. Highs
tomorrow will slowly warm as the low clouds early will be
stubborn, but low to mid 80s may work out. Overnight lows will
range in the 60s for early risers on Friday. /24/
LONG TERM.../Friday through Tuesday Night/
Expect slightly drier and cooler air to hang on through Friday and
Friday night in the Four State Region, although an isolated shower
or storm still cannot be ruled out in southern/southwestern zones
near where the previous frontal boundary stalls and washes out.
Thereafter, expect heat to build as an upper level ridge builds
towards TX and westerly flow vectors aloft (over our region)
institute a hotter regime. There is some opportunity for a marginal
"northwest flow" setup to bring the remnant edges of thunderstorm
complexes into our northwest and western zones Saturday and Saturday
night, but the better chance (but still only roughly 30 percent
chance) of daytime PoPs will hold off until Sunday into early next
week as deeper southerly flow brings in better moisture profiles to
fuel afternoon convection.
At this point we are not anticipating enough clouds and rain around
through the long term period to significantly blunt the warming
trend associated with the building upper ridge in the vicinity.
Ergo, we expect highs in the low to middle 90s to be rather
ubiquitous come late this weekend and through early next week.
Fortunately, the mini, early heat wave should probably not have
major legs as model consensus is decent another front should sag in
from the north later next week. /50/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 85 66 88 / 30 40 10 10
MLU 71 87 67 89 / 10 50 10 10
DEQ 63 83 60 86 / 80 10 10 10
TXK 67 83 62 85 / 80 50 10 10
ELD 69 85 63 88 / 50 40 10 10
TYR 69 83 65 85 / 80 50 10 20
GGG 72 84 65 87 / 50 50 10 10
LFK 73 87 69 89 / 30 50 20 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 7 AM CDT Thursday for ARZ050-051-059>061-
070.
LA...None.
OK...Flash Flood Watch until 7 AM CDT Thursday for OKZ077.
TX...Flash Flood Watch until 7 AM CDT Thursday for TXZ096-097-108>112-
124-125.
&&
24/50Hazardous weather outlook, May 29, 1:22 PM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 122 PM CDT Wed May 29 2019 ARZ072-073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-301830- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-Cherokee-Rusk-Panola-Nacogdoches-Shelby- Angelina-San Augustine- 122 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will begin to move into the area this evening and through much of the overnight hours. Brief heavy rain and strong gusty winds will possible with a some storms that develop, but the risk of any severe storms will be diminishing quickly after early this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A few showers and thunderstorms may redevelop during the day Thursday, followed by a fairly quiet, but warm and humid weekend. Thunderstorms may begin to gradually increase by early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters are not anticipated at this time for Wednesday night. ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126- 136>138-301830- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison- 122 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Thunderstorms will begin to move into the area from the west this afternoon and some storms are expected to be severe. Damaging wind gusts, large hail, and a possibility of tornadoes exists with any severe storms. The risk of severe storms in this area is expected to diminish greatly by late this evening and most of the storms should push to the east after midnight. A Flash Flood Watch will also be in effect from 7 pm Wednesday evening until 7 am Thursday morning as fairly saturated soils will allow for quick runoff with any heavy rain that occurs. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms should be mostly east of the area by Thursday morning, with a fairly quiet, but warm and humid weekend expected. Thunderstorms may begin to gradually increase by early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters is requested this afternoon through at least the early evening hours. 50
In the hours before
Local storm report, May 29, 5:43 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
543 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 4 WSW HOCHATOWN 34.18N 94.73W
05/29/2019 MCCURTAIN OK BROADCAST MEDIA
TREES DOWN FROM POSSIBLE TORNADO IN
HOCHATOWN STATE PARK.
&&
CCWLocal storm report, May 29, 5:52 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
552 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 5 E WINNSBORO 32.95N 95.20W
05/29/2019 WOOD TX TRAINED SPOTTER
TREES REPORTED DOWN CR 4460 AND HWY 11
BLOCKING THE ROAD.
&&
25Special weather statement, May 29, 6:09 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Shreveport LA 609 PM CDT Wed May 29 2019 TXZ097-109-111-112-300000- Cass TX-Bowie TX-Morris TX-Titus TX- 609 PM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...SOUTHWESTERN BOWIE...CENTRAL MORRIS AND SOUTHEASTERN TITUS COUNTIES UNTIL 700 PM CDT... At 609 PM CDT, Doppler radar was tracking a strong thunderstorm over Cason, or 9 miles northeast of Pittsburg, moving northeast at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Naples, Omaha, Rocky Branch, Cason, Us 259 And I 30 Intersection, Cookville and Roeder. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 800 PM CDT for northeastern Texas. LAT...LON 3299 9483 3311 9497 3341 9463 3326 9443 TIME...MOT...LOC 2309Z 226DEG 30KT 3309 9484 19
Special weather statement, May 29, 6:29 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
629 PM CDT Wed May 29 2019
TXZ108>110-124-125-300015-
Upshur TX-Camp TX-Wood TX-Franklin TX-Titus TX-
629 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...NORTHEASTERN
WOOD...NORTHWESTERN UPSHUR...SOUTHWESTERN TITUS AND CAMP COUNTIES
UNTIL 715 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
Winnsboro, moving northeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pittsburg, Winnsboro, Leesburg, Scroggins, Pleasant Grove, Newsome,
Winfield, Miller's Cove, Rocky Mound, Perryville, Hopewell,
Monticello and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.
LAT...LON 3296 9536 3296 9531 3301 9531 3321 9509
3300 9484 3276 9530 3289 9544
TIME...MOT...LOC 2329Z 227DEG 31KT 3288 9530
19Special weather statement, May 29, 6:43 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
643 PM CDT Wed May 29 2019
OKZ077-TXZ096-300030-
McCurtain OK-Red River TX-
643 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCCURTAIN AND RED RIVER
COUNTIES UNTIL 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Manchester to 10 miles southwest of
Deport. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Clarksville, Boxelder, Idabel, Broken Bow, Bogata, Bagwell,
Manchester, Detroit, Avery, Annona, Haworth, Garvin, Goodwater,
Woodland, Redland, Kanawha, Kiomatia, Johntown, Farmers Hill and
Harts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 100 AM CDT for southeastern
Oklahoma...and northeastern Texas.
LAT...LON 3388 9531 3388 9528 3391 9528 3389 9526
3394 9525 3395 9518 3394 9516 3395 9516
3403 9449 3369 9468 3369 9473 3370 9475
3357 9474 3339 9484 3338 9531
TIME...MOT...LOC 2343Z 262DEG 30KT 3386 9514 3341 9544
15Special weather statement, May 29, 7:34 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
734 PM CDT Wed May 29 2019
TXZ108-124-300115-
Wood TX-Franklin TX-
734 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN AND
NORTHERN WOOD COUNTIES UNTIL 815 PM CDT...
At 733 PM CDT, Doppler radar was tracking a strong thunderstorm near
Golden, or 10 miles northwest of Mineola, moving northeast at 35 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Winnsboro, Quitman, Pleasant Grove, Golden, Forest Hill, Alba, Yantis
and Cypress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 100 AM CDT for northeastern
Texas.
LAT...LON 3296 9554 3296 9531 3308 9530 3293 9515
3267 9558 3273 9564 3287 9565
TIME...MOT...LOC 0033Z 228DEG 30KT 3279 9559
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:06 PM CDT | Tornado Warning | SHV | Red River | 39 min |
| May 29, 7:34 PM CDT | Special Weather Statement | SHV | Wood | 41 min |
| May 29, 7:45 PM CDT | Special Weather Statement | SHV | Wood | 60 min |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 58 min |
| May 29, 8:05 PM CDT | River Flood Warning | SHV | Gregg | 55 hr |
| May 29, 8:18 PM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 10 days |
| May 29, 8:32 PM CDT | Tornado Warning | SHV | Bowie | 43 min |
| May 29, 8:34 PM CDT | Areal Flood Advisory | SHV | Smith, Wood | 116 min |
| May 29, 8:47 PM CDT | Special Weather Statement | SHV | Wood | 43 min |
| May 29, 8:49 PM CDT | Tornado Warning | SHV | Bowie | 41 min |
| May 29, 9:33 PM CDT | Areal Flood Advisory | SHV | Bowie | 3 hr |
| May 29, 9:40 PM CDT | Areal Flood Advisory | SHV | Franklin, Morris, Red River, Titus | 3 hr |
| May 29, 10:58 PM CDT | Areal Flood Advisory | SHV | Camp, Morris, Smith, Titus, Upshur, Wood | 2 hr |
| May 29, 11:45 PM CDT | Areal Flood Advisory | SHV | Bowie, Cass | 2 hr |
| May 29, 11:48 PM CDT | Special Weather Statement | SHV | Gregg, Smith, Upshur | 42 min |
| May 30, 12:26 AM CDT | Special Weather Statement | SHV | Gregg, Smith | 49 min |
| May 30, 12:33 AM CDT | Areal Flood Advisory | SHV | Cherokee, Gregg, Smith, Upshur, Wood | 117 min |
| May 30, 12:48 AM CDT | Special Weather Statement | SHV | Cherokee | 42 min |
| May 30, 1:08 AM CDT | Special Weather Statement | SHV | Rusk | 37 min |
| May 30, 7:16 AM CDT | River Flood Warning | SHV | Wood | 49 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.